Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 27, 2022, 8:22 PM MDT for Larimer County, Colorado. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2022, 8:22 PM MDT (02:22 UTC)
- Expired
- Jul 27, 2022, 9:15 PM MDT
- In force
- 53 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 79 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 8:48 PM MDT | HAIL 1.5 | 6 Ssw Stove Prairie, CO | RELAYED REPORT FROM THE CRYSTAL MOUNTAIN AREA. ALSO RECORDED OVER A HALF INCH OF RAIN IN 15 MINUTES. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.4 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 621 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2625 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552
WUUS55 KBOU 280222
SVRBOU
COC069-280315-
/O.NEW.KBOU.SV.W.0113.220728T0222Z-220728T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
822 PM MDT Wed Jul 27 2022
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Southeastern Larimer County in north central Colorado...
* Until 915 PM MDT.
* At 822 PM MDT, a severe thunderstorm was located near Stove
Prairie, or 18 miles west of Fort Collins, moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. Hail damage to
vehicles is expected.
* This severe thunderstorm will be near...
Buckhorn Mountain around 830 PM MDT.
Other locations in the path of this severe thunderstorm include Glen
Haven and Masonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4069 10551 4073 10530 4046 10514 4042 10549
TIME...MOT...LOC 0222Z 343DEG 23KT 4065 10539
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RODRIGUEZ2 follow-up statements
697
WWUS55 KBOU 280249
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
849 PM MDT Wed Jul 27 2022
COC069-280315-
/O.CON.KBOU.SV.W.0113.000000T0000Z-220728T0315Z/
Larimer CO-
849 PM MDT Wed Jul 27 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHEASTERN LARIMER COUNTY...
At 849 PM MDT, a severe thunderstorm was located near Drake, or 14
miles west of Fort Collins, moving south at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. People and
animals outdoors will be injured. Expect hail damage to
roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
southeastern Larimer County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4059 10548 4061 10530 4046 10521 4042 10549
TIME...MOT...LOC 0249Z 343DEG 23KT 4048 10532
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RODRIGUEZ848
WWUS55 KBOU 280306
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
906 PM MDT Wed Jul 27 2022
COC069-280315-
/O.CON.KBOU.SV.W.0113.000000T0000Z-220728T0315Z/
Larimer CO-
906 PM MDT Wed Jul 27 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR EAST CENTRAL LARIMER COUNTY...
At 905 PM MDT, a severe thunderstorm was located near Cedar Cove, or
16 miles southwest of Fort Collins, moving south at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. Hail damage to
vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of east
central Larimer County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4053 10541 4054 10530 4046 10522 4044 10544
TIME...MOT...LOC 0305Z 343DEG 23KT 4038 10528
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RODRIGUEZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:32 PM MDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jul 27, 3:32 PM MDT, 4 hours 50 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 332 PM MDT Wed Jul 27 2022 .SHORT TERM...(This evening through Thursday) Issued at 330 PM MDT Wed Jul 27 2022 INCREASED THREAT FOR FLASH FLOODING OVER THE BURN AREAS THURSDAY... Current radar shows low coverage showers/thunderstorms developing over the higher terrain this afternoon. A boundary has set up SE of the Denver metro which has initiated a few thunderstorms off of it. Expect scattered showers/storms to continue this afternoon with an increase in coverage over the eastern plains early this evening as a front pushes through. Within the post-frontal environment, indices will be supportive of a few strong to severe thunderstorms with sufficient instability and shear. This best chances of this will be in the northeast plains where the more favorable values lie. General upper ridging aloft with weak NW flow over the region Thursday. A few disturbances embedded in the flow will lead to weak QG ascent over the region. Moisture will be plentiful with precipitable water values 1-1.4" over the plains and 0.8 to upwards of 1.0" over the mountains/Foothills. Combined with MLCAPE values mostly in the 400-1200 J/kg range, this will enhance the coverage of afternoon showers and thunderstorms. Showers and thunderstorms initiate over the higher terrain early afternoon spreading southeast onto the plains. The main concern will be the threat for heavy localized rainfall, especially over the burn areas leading to impacts. See Hydrology Discussion for more details. Localized heavy rainfall is possible over the urban corridor and plains as well. Shear and instability will be modest, but enough to support small hail and gusty winds up to 40 mph. .LONG TERM...(Thursday night through Wednesday) Issued at 245 PM MDT Wed Jul 27 2022 For Thursday night and Friday, weak northwest flow aloft will prevail with a southeast low level flow underneath. A couple of weak disturbances embedded in the flow aloft should produce more showers and storms. The airmass will continue to be moist with precipitable water values of 0.75 to 1.00 (in) over the higher terrain to 1.00- 1.40 (in) across the lower elevations. Isolated showers/storms may linger overnight across the higher terrain. The eastern plains will see a good chance for showers and storms Thursday night and Friday. Some models show an MCS tracking across the plains overnight and could liner into Friday morning. Slow moving storms and heavy rain will lead to flash flood threat, especially over the burn areas. Northwest flow aloft continues for Saturday. Airmass begins to dry, but enough should linger for a round of afternoon scattered thunderstorms. Heavy rain will be a threat again, but not as high as Thursday and Friday. The drying trend continues for Sunday with isolated to scattered storms expected. As the air dries, it will warm up with highs climbing back into the 90s by Sunday. Upper level high travels east across the Central Rockies Monday and will be east of the area Tuesday, over the Central and Southern Plains. Temperatures will heat up early next week with highs in the 90s across northeast Colorado. With the ridge overhead and somewhat dry airmass in place, expect very little if any convection Monday afternoon and evening. Southerly flow around the upper level high off to the east will bring monsoon moisture back to region Tuesday, mainly across western Colorado. This should produce scattered afternoon and evening storms. The moisture plume should expand eastward for Wednesday and with this, storm coverage should spread east across Colorado. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1152 AM MDT Wed Jul 27 2022 Winds become N/NNE into the early afternoon at 7-12 kts. A front pushes across the plains then over the terminals, likely in the 01-03z timeframe, transitioning winds northeasterly. A period of gusty northeasterly winds follow with gusts up to 30 kts through the early evening. There will be a chance for scattered showers and thunderstorms during this early evening period. Main concern will be the development of lower ceilings, into the MVFR category in the early morning hours behind the front. Confidence is not high enough to include in the TAF at this time. Light northerly component winds are expected Thursday morning with showers and thunderstorms likely in the afternoon. && .HYDROLOGY... Issued at 330 PM MDT Wed Jul 27 2022 There will be an elevated threat for flash flooding over the burn areas Thursday. Precipitable water values will be in the 0.8-1.0" range over the higher terrain with modest instability and weaker winds aloft. This will promote higher coverage, slower moving showers and thunderstorms capable of producing localized heavy rainfall. The HREF PMM highlights this increases threat with the highest chances for 1" in 3 hours centered over the higher terrain with isolated bullseyes of greater than an inch. Heavy rain will continue to be a threat Thursday night and Friday with precipitable water values 120-180 percent of normal. This will result in an elevated flood risk for the burn areas. The airmass slowly dries through the weekend. Expect enough moisture and instability for scattered thunderstorms and a lilted flash flood threat for the burn areas through Sunday. && .BOU WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from Thursday morning through Thursday evening for COZ032>035. && SHORT TERM...Mensch LONG TERM...Meier AVIATION...Mensch HYDROLOGY...Mensch/Meier
Hazardous weather outlook, Jul 27, 10:55 AM MDT, 9 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1055 AM MDT Wed Jul 27 2022 COZ030>051-281700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1055 AM MDT Wed Jul 27 2022 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight There will be a chance of thunderstorms mainly over the northeast plains late this afternoon and evening. A few storms may become severe. Damaging wind gusts to 60 mph and heavy rainfall and localized flash flooding. Hail up to quarter size is also possible with a low tornado threat for the far northeast corner. It is difficult to assess how all this will play out. It looks like the best coverage will be over the northeast plains by early this evening, with the potential for storms developing into the urban corridor mid to late evening. Shower and thunderstorm coverage will slowly decrease after midnight. There is a limited risk of flash flooding primarily in the Cameron and Calwood burn areas this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Numerous showers and thunderstorms are expected Thursday and Friday. Heavy rain, small hail, and wind gusts to 50 mph will accompany the stronger storms. The main threat will be heavy rain that leads to flashing flooding in the burn areas. Heavy rain will may also produce isolated flooding across the Front Range and northeast Colorado. The amount of storms and storm intensity decrease Saturday, but the flash flooding threat will linger for the burn areas. A warmer and drier period is expect for Sunday and early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight but rainfall reports would be greatly appreciated.
In the hours before
Local storm report, Jul 27, 4:56 PM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND GST 7 N ROCKPORT 41.00N 104.77W
07/27/2022 M59 MPH WELD CO MESONET
MESONET STATION CO128 US 85 WYOMING BORDER.
&&Special weather statement, Jul 27, 5:10 PM MDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Denver CO
510 PM MDT Wed Jul 27 2022
COZ038-042-280000-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
510 PM MDT Wed Jul 27 2022
...A strong thunderstorm will impact portions of northwestern Weld
County through 600 PM MDT...
At 509 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Rockport, or 22 miles south of Cheyenne, moving
southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail. Landspouts
possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ault, Pierce and Purcell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
&&
LAT...LON 4068 10435 4058 10462 4058 10473 4085 10482
4092 10466
TIME...MOT...LOC 2309Z 329DEG 19KT 4082 10470
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RODRIGUEZLocal storm report, Jul 27, 6:19 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
619 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 4 SSW PURCELL 40.58N 104.60W
07/27/2022 M1.50 INCH WELD CO STORM CHASER
STORM CHASER REPORTED HAIL AT THE
INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
ROAD 49. TIME ESTIMATED BY RADAR.
&&Local storm report, Jul 27, 6:32 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 2 N GALETON 40.55N 104.58W
07/27/2022 M1.00 INCH WELD CO TRAINED SPOTTER
0603 PM HAIL 4 SSW PURCELL 40.58N 104.60W
07/27/2022 M1.50 INCH WELD CO STORM CHASER
STORM CHASER REPORTED HAIL AT THE
INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
ROAD 49. TIME ESTIMATED BY RADAR.
0441 PM TSTM WND GST 7 N ROCKPORT 41.00N 104.77W
07/27/2022 M59 MPH WELD CO MESONET
MESONET STATION CO128 US 85 WYOMING BORDER.
&&Local storm report, Jul 27, 8:00 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
800 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 3 SE WELLINGTON 40.67N 104.96W
07/27/2022 M2.00 INCH LARIMER CO EMERGENCY MNGR
REPORT RELAYED FROM SPOTTER.
0744 PM HAIL 4 E PIERCE 40.64N 104.68W
07/27/2022 M1.00 INCH WELD CO TRAINED SPOTTER
FALLING AT TIME OF REPORT.
0741 PM HAIL 1 NW WELLINGTON 40.71N 105.02W
07/27/2022 M1.00 INCH LARIMER CO TRAINED SPOTTER
0739 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
07/27/2022 M1.25 INCH LARIMER CO TRAINED SPOTTER
0608 PM HAIL 2 N GALETON 40.55N 104.58W
07/27/2022 M1.00 INCH WELD CO TRAINED SPOTTER
0603 PM HAIL 4 SSW PURCELL 40.58N 104.60W
07/27/2022 M1.50 INCH WELD CO STORM CHASER
STORM CHASER REPORTED HAIL AT THE
INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
ROAD 49. TIME ESTIMATED BY RADAR.
0548 PM HAIL 4 E PIERCE 40.64N 104.68W
07/27/2022 M1.00 INCH WELD CO TRAINED SPOTTER
DELAYED REPORT, WITH HAIL COLLECTED OVER AN
HOUR AFTER THE STORM ENDED. TIME ESTIMATED
BY RADAR.
0441 PM TSTM WND GST 7 N ROCKPORT 41.00N 104.77W
07/27/2022 M59 MPH WELD CO MESONET
MESONET STATION CO128 US 85 WYOMING BORDER.
&&Local storm report, Jul 27, 8:21 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
821 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 1 S WELLINGTON 40.69N 105.00W
07/27/2022 M1.75 INCH LARIMER CO PUBLIC
REPORT VIA TWITTER. TIME ESTIMATED.
0745 PM HAIL WELLINGTON 40.70N 105.00W
07/27/2022 M1.50 INCH LARIMER CO NWS EMPLOYEE
UP TO PING PONG BALL SIZED HAIL. THE HAIL
DAMAGED AT LEAST ONE WINDOW. TIME ESTIMATED.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:05 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 25 min |
| Jul 27, 6:51 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 39 min |
| Jul 27, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 27, 7:27 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 48 min |
| Jul 27, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 34 min |
| Jul 27, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 43 min |
| Jul 27, 8:25 PM MDT | Flash Flood Warning | BOU | Park | 3 hr |
| Jul 27, 8:29 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 27, 8:37 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 27, 8:42 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jul 27, 9:11 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 23 min |
| Jul 27, 9:22 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 38 min |
| Jul 27, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 32 min |
| Jul 27, 9:53 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Jul 27, 9:58 PM MDT | Areal Flood Advisory | BOU | Logan, Washington | 3 hr |
| Jul 27, 10:02 PM MDT | Flash Flood Warning | BOU | Boulder | 81 min |
| Jul 27, 10:19 PM MDT | Areal Flood Advisory | BOU | Boulder | 116 min |
| Jul 27, 10:26 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jul 27, 10:31 PM MDT | Areal Flood Advisory | BOU | Jefferson | 119 min |
| Jul 27, 10:36 PM MDT | Flash Flood Warning | BOU | Boulder | 96 min |
| Jul 27, 10:48 PM MDT | Flash Flood Warning | BOU | Logan, Washington | 117 min |
| Jul 27, 10:54 PM MDT | Areal Flood Advisory | BOU | Jefferson | 2 hr |
| Jul 27, 10:55 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Jul 27, 10:59 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 46 min |
| Jul 27, 11:15 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| Jul 27, 11:27 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 33 min |
| Jul 27, 11:31 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas, Jefferson | 119 min |
| Jul 27, 11:43 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 32 min |
| Jul 27, 11:50 PM MDT | Areal Flood Advisory | BOU | Washington | 115 min |
| Jul 27, 11:55 PM MDT | Areal Flood Advisory | BOU | Douglas | 109 min |
| Jul 27, 11:58 PM MDT | Areal Flood Advisory | BOU | Logan, Morgan, Washington | 2 hr |
| Jul 28, 12:02 AM MDT | Flash Flood Warning | BOU | Washington | 118 min |
| Jul 28, 12:10 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 35 min |
| Jul 28, 12:26 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 34 min |
| Jul 28, 1:14 AM MDT | Areal Flood Advisory | BOU | Washington | 2 hr |
| Jul 28, 1:18 AM MDT | Flash Flood Warning | BOU | Washington | 117 min |
| Jul 28, 1:22 AM MDT | Areal Flood Advisory | BOU | Morgan | 113 min |
| Jul 28, 1:46 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 119 min |
| Jul 28, 2:03 AM MDT | Areal Flood Warning | BOU | Washington | 3 hr |
| Jul 28, 2:31 AM MDT | Areal Flood Advisory | BOU | Larimer | 119 min |
| Jul 28, 3:07 AM MDT | Areal Flood Advisory | BOU | Washington | 113 min |
| Jul 28, 5:27 AM MDT | Special Weather Statement | BOU | Weld | 33 min |
| Jul 28, 8:53 AM MDT | Flood Watch | BOU | Boulder, Broomfield, Jefferson, Larimer, Weld | 11 hr |
| Jul 28, 11:08 AM MDT | Areal Flood Advisory | BOU | Logan, Morgan, Washington, Weld | 7 hr |
| Jul 28, 1:52 PM MDT | Areal Flood Advisory | BOU | Jackson | 3 hr |
| Jul 28, 2:22 PM MDT | Areal Flood Advisory | BOU | Grand, Larimer | 3 hr |
| Jul 28, 2:49 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 28, 3:46 PM MDT | Flash Flood Warning | BOU | Grand | 3 hr |
| Jul 28, 5:55 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.